| Model Number |
SELF-PUNCHING TRIPLE LOADED FIBERTAK |
| Medical Device Problem Codes |
Break (1069); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 08/25/2025, an arthrex subsidiary employee reported via email that an ar-3633sp fibertak sp suture anchor had failed during use.After the anchor was inserted into the bone hole, it was pulled out when tension was applied to the tape.Upon inspection, the anchor was found to be broken.The surgeon suspects the anchor may have not been properly secured to the shaft before insertion.The procedure was performed on (b)(6) 2025 and was completed using a replacement ar-3633sp fibertak sp suture anchor.No fragments remained inside the patient.There was no delay in the procedure, no additional anesthesia was administered, and no adverse effects were reported.The specific procedure type remains unknown, and no patient harm was reported.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to improper bone preparation, misaligned insertion, and prying and leveraging the device during use.